Skip to Main content Skip to Navigation
Journal articles

On Feedback Stabilization of Linear Switched Systems via Switching Signal Control

Abstract : Motivated by recent applications in control theory, we study the feedback stabilizability of switched systems, where one is allowed to chose the switching signal as a function of $x(t)$ in order to stabilize the system. We propose new algorithms and analyze several mathematical features of the problem which were unnoticed up to now, to our knowledge. We prove complexity results, (in)equivalence between various notions of stabilizability, existence of Lyapunov functions, and we provide a case study for a paradigmatic example introduced by Stanford and Urbano in the 1990s.
Complete list of metadata

Cited literature [43 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01532013
Contributor : Paolo Mason <>
Submitted on : Tuesday, April 14, 2020 - 1:52:29 PM
Last modification on : Saturday, November 14, 2020 - 1:00:01 AM

File

switching-stabilization-accept...
Files produced by the author(s)

Identifiers

Citation

Raphaël M. Jungers, Paolo Mason. On Feedback Stabilization of Linear Switched Systems via Switching Signal Control. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (2), pp.1179-1198. ⟨10.1137/15M1027802⟩. ⟨hal-01532013⟩

Share

Metrics

Record views

462

Files downloads

64